Volume 1, Number 1
Previous Issue Next Issue

Hidenori Yasuda

10.4208/eajam.160909.310310a

East Asian J. Appl. Math., 1 (2011), pp. 1-19.

Preview Full PDF 469 1578 Abstract

Raymond H. Chan & Tao Wu

10.4208/eajam.020310.120410a

East Asian J. Appl. Math., 1 (2011), pp. 20-34.

Preview Full PDF 480 1615 Abstract

Andrei Barysenka, Andreas W. M. Dress & Walter Schubert

10.4208/eajam.280909.270410a

East Asian J. Appl. Math., 1 (2011), pp. 35-48.

Preview Full PDF 456 1607 Abstract

Weizhu Bao & Yongyong Cai

10.4208/eajam.190310.170510a

East Asian J. Appl. Math., 1 (2011), pp. 49-81.

Preview Full PDF 462 1541 Abstract

Hong-Kui Pang, Ying-Ying Zhang & Xiao-Qing Jin

10.4208/eajam.260609.190510a

East Asian J. Appl. Math., 1 (2011), pp. 82-88.

Preview Full PDF 463 1540 Abstract

Md. Azizul Baten & Anton Abdulbasah Kamil

10.4208/eajam.190609.190510a

East Asian J. Appl. Math., 1 (2011), pp. 89-96.

Preview Full PDF 447 1545 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard